MathSciNet Relay Station
MathSciNet bibliographic data
MR322109 26A18
Henry, Bruce R. Escape from the unit interval under the transformation $x\mapsto\lambda x(1-x)$. Proc. Amer. Math. Soc. 41 (1973), 146–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement